| Model Number |
8103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Suicidal Ideation (4429); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by a patient that they were suicidal and in need of a new physician.The patient indicated they had been fired from their previous physicians clinic and had not been seen by a physician for a few months.No other relevant information is available to date.